Pacific Journal of Mathematics

Some ergodic theorems involving two operators

Paul Civin

Article information

Source
Pacific J. Math., Volume 5, Suppl. 2 (1955), 869-876.

Dates
First available in Project Euclid: 20 February 2007

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1172000950

Mathematical Reviews number (MathSciNet)
MR0076017

Zentralblatt MATH identifier
0067.08601

Subjects
Primary: 28.0X

Citation

Civin, Paul. Some ergodic theorems involving two operators. Pacific J. Math. 5 (1955), no. 2, 869--876. https://projecteuclid.org/euclid.pjm/1172000950


Export citation

References

  • [1] T. E. Harris and H. Robbins, Ergodic theory of Markov chains admitting an infinite invariantmeasure, Proc. Nat. Acad. Sci., 39 (1953), 860-864.
  • [2] E. Hopf, Ergodentheorie,Berlin 1937.
  • [3] W. Hurewicz, Ergodic theorem without invariant measure, Ann. Math., 45 (1944), 192-206.
  • [4] C. Ryll-Nardzewski, On the ergodic theorem I, Studia Math., 12 (1951), 65-73.

Corrections

  • Correction: Correction to: "Some ergodic theorems involving two operators". Pacific J. Math, volume 6, number 4 (1956), 795.